MathSciNet Relay Station
MathSciNet bibliographic data
MR311483 (47 #45) 05A10
Carlitz, L. Distribution of binomial coefficients. Riv. Mat. Univ. Parma (2) 11 (1970), 45–64.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement